Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Allergic reaction to monsel solution, burning, sores in labia minora. Using hydrocortizone. Medical attention needed?

I think I had an allergic reaction to monsel solution. Lots of burning and redness since Friday. Aloe helped a little externally w Advil and Benadryl orally. Tonight I switched to hydrocortisone 10. When should I return to the doc if it doesn t get better? It looks like I have sores in my labia minora , which I m guessing formed bc of the solution.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear hollymoskowitz ,
Monsel soultion is used to control superficial bleeding, and as it does so by contracting the body tissues, it may cause dryness and burning sensation but it is not particularly allergy. the appearance of sores or blobs may be because of the blood clots. you should continue with using Aloe and other moisturizing creams and give it few days to subside.
If you are taking hydrocortisone for more than a couple of days,,make sure to reduce the dose in tapering manner and not stop it abruptly. eg:from 10mg per day,,reduce to 5 mg perday for few days and then stop it totally.
Stay Healthy and Stay Cheerful! Thank you
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor